# SDR SWIA2021080960128

- Difficulty date: April 17, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LOWER SKIN JUST AFT OF PNL 195 BB HAS CORROSION     (C-CHECK RO 8/5/2021)    REMOVED CORROSION ON EXTERIOR SKIN AFT OF PANEL 195BB IAW MHIRJ REO 601R-53-61-7653 REV -- DATED 2021-06-01 AND COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED FORM 337. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
